ISSN (e) 1759-7331.
(print) 1759-7323
Quantitative Economics
An open-access journal in quantitative economics
Journal of the
Econometric Society

The Econometric Society was founded to promote studies that aim at a unification of the theoretical-quantitative and empirical-quantitative approaches to economic problems and that are penetrated by constructive and rigorous thinking.

Quantitative Economics was created in 2009 to provide a home for papers that fulfill this vision, complementing the role currently played by Econometrica.

Current Issue: Volume 10, Issue 2 (May 2019)

Volume 10, Issue 2 (May 2019)

Table of Contents

Articles

Jia Li, Viktor Todorov, George Tauchen
419-456
Donald W. K. Andrews, Vadim Marmer, Zhengfei Yu
457-485
Patrik Guggenberger, Frank Kleibergen, Sophocles Mavroeidis
487-526
Benjamin Williams
527-563
Janna E. Johnson, Evan J. Taylor
565-606
Yifan Gong, Todd Stinebrickner, Ralph Stinebrickner
607-641
Barton H. Hamilton, Nicholas W. Papageorge, Nidhi Pande
643-691
Ofer Setty
693-733
Pablo A. Guerron‐Quintana, Ryo Jinnai
735-773
Piotr Evdokimov, Umberto Garfagnini
775-801


ISSN: 1759-7323

Papers to appear

The following papers have been accepted and will appear in future issues. The links below lead to the final accepted papers in their working paper formats. The papers will be copyedited and typeset for publication.